Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i5.50
pages 41-51

Asymptotics of Linear Recurrent Regression under Diffuse Initialization

Boris A. Skorohod
Sevastopol National Technical University, Ukraine

RESUMO

The behavior of recurrent least squares method in the absence of a priori information with respect to estimated unknown parameters is studied. The developed approach allows one to present its characteristics in analytical form, to explain the divergence phenomenon and to suggest a limiting recurrent estimation algorithm independent of a large parameter characterizing initial uncertainty and leading to divergence.


Articles with similar content:

Diffuse Initialization of Kalman Filter
Journal of Automation and Information Sciences, Vol.43, 2011, issue 4
Boris A. Skorohod
A MULTI-INDEX MARKOV CHAIN MONTE CARLO METHOD
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 1
Ajay Jasra, Yan Zhou, Kengo Kamatani, Kody J. H. Law
PREDICTABILITY-BASED ADAPTIVE MOUSE INTERACTION AND ZOOMING FOR VISUAL FLOW EXPLORATION
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 3
Daniel Weiskopf, Filip Sadlo, Marcel Hlawatsch
PRIOR AND POSTERIOR ROBUST STOCHASTIC PREDICTIONS FOR DYNAMICAL SYSTEMS USING PROBABILITY LOGIC
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 4
Alexandros Taflanidis, James L. Beck
A NEW INVERSE METHOD FOR THE UNCERTAINTY QUANTIFICATION OF SPATIALLY VARYING RANDOM MATERIAL PROPERTIES
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 6
Gun Jin Yun, Shen Shang